# SDR BAQA081185

- Difficulty date: October 24, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 5,803 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Worn
- Location: Fork Link Assy
- Part time: 946 hours
- Component: Fork Link Assy
- Component part number: 10513241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORK LINK ASSY BEARINGS AND BUSHINGS WORN. REPLACED WITH SERVICEABLE UNIT.
